# SDR AALA950719

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT AT PAX SEAT ROW 7G INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT CONNECTOR AT PAX SEAT ROW 7G.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (W)
